# SDR UPS97822564

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1445 L33R TO 34R SHEAR TIE IS CRACKED.  REMOVED, FABRICATED AND INSTALLED IAW SRM 53-2-0 FIG 2B AND 51-1-20 D.
